# SDR CALA2012043000310

- Difficulty date: April 29, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N16703
- Make and model: Boeing 737724
- Aircraft serial: 28764
- Aircraft time: 46,779 hours, 15,727 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A11122
- Condition: Cracked
- Location: S 727d
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK. PERFORMED MFEC IAW EA 5310-04716, REV C.  CRACK INDICATION NOTED AT STATION 727D RT REMOVED CRACK AND REPAIR FRAME AT STA 727D RT IAW 5310-04716, REV C AND IAW SRM 51-40-02 REINSTALL BRACKET IAW SRM 51-40-02.  SEE ATTACHED FOR 44.0008 FOR ALL WORK ACCOMPLISHED.
